It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 5 of 5 for stomach cramps adderall. (0.009 seconds)


... Here's my question. Dr. says I'm at the max dosage for concerta according to PDR. My side effects are mostly stomach cramps. ... (5 replies)
... not sure if I spelled that right. It gave her terrible stomach cramps. Different doctor said that was mainly for older individuals and put her on Ritalin. She took 2 pills a day for 2 years. ... (12 replies)
... Vomiting, diarrhoea and cramps are fairly common stimulant (Ritalin, Adderall, etc) side effects. Too high of a dose may appear as tiredness. Does daughter fall asleep because of her ADHD meds? If not suspect the dose is too high or the delivery system is ineffective. If I were to take 60mg methylphenidate IR, shortly after I would appear very tired but in fact am... (10 replies)

... Hi i need some advice please!! My son is 10 he has had some problems with grades(4th) this year mainly in math. He is going to repeat the 4th grade again next school year. His grades went up and down all year but 3rd quarter he had 3-f 1-d c's last report card he brought all up to d & c but math was still an f. His teacher recommended i get him checked for add.i think she just... (2 replies)
... My 5 year old daughter has been on adderall, which caused stomach cramps, but did great other than that. Dr. changed to Concerta, which did nothing. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 10:06 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!